# SDR SWAA2013010711210

- Difficulty date: December 19, 2012
- Submitted: January 8, 2013
- Operation: Air carrier
- Aircraft: N685SW
- Make and model: Boeing 737-3Q8
- Aircraft serial: 23401
- Aircraft time: 83,587 hours, 62,327 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 6546547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON STIFFENER LOCATED AT BSTA 727 LEVEL STR 27L AFT CARGO COMPARTMENT.  REPLACED STIFFENER (TEE) LOCATED AT BS 727 LEVEL STR 27L AFT CARGO COMPARTMENT IAW SRM B737-300 51-10-02 ITEM 8, 51-40-02 AND DWG 65-46547.
